MathSciNet Relay Station
MathSciNet bibliographic data
MR1288640 (95e:41002) 41A05 (41A63)
Baxter, B. J. C.; Sivakumar, N.; Ward, J. D. Regarding the $p$-norms of radial basis interpolation matrices. Constr. Approx. 10 (1994), no. 4, 451–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement